Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child suffering from low IQ problem. Getting treat by a psychiatrist. Difficulty concentrating. Is there any treatment in ayurveda or allopathy?

Sir, I am living in Bhopal (M.P.) I have two child my elder son is 13 yers old and younger child is 4 yrs old. My younger son is matally fit at all but my elder son has low iq problem. I have done treament for my elder son with sicatrist Dr. S. K. Tondon in Bhopal since last four years. The major problem with my son is poor consentration. He studying in Miriam School for Mentally handicapped (Asha Niketan). Kindly suggest me the best doctor for the IQ level treatment in child in india (Ayurveda/Aloepathy) if any chance. Yours sincerely Umesh Yadav (Cell : (+91 - 0000) Email ID ( YYYY@YYYY ).
Asked On : Sun, 1 Jul 2012
Answers:  3 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. what type of low IQ problem is there: is it with intellectual functioning (intelligency) or with adaptive functioning ( activities /skills of daily living)????
2. any complications during birth (neurological disorder), did he achieved his developmental milestone in respective age?, was Immunization schedule complete (till date and age)?
3. is he also poor with social,communication and functional skills??
4. did the Psychiatrist labelled it as mild-moderate-severe or profound??
5. any symptoms of aggression,self injury, or mood disorders noted in him??
6. make sure he participates in extracurricular activities and social programs to gain self esteem and confidence.
7. As he is studying, make sure the environment is supportive and friendly to extract his full potential.
8. he will need constant and consistent educational,social,community and vocational support to lead happy life.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Homeopath Dr. Subhash Ponkiya's  Response
hello Umeshbhai,
welcome to HCM,
mental retardation is treatable with homeopathic medicine without any side effect.
But be sure that, Homeopathic medicine must be selected after taking detail history of your physical as well as mental makeup. Then n then you will get satisfactory result. So consult good classical homeopath. Your son will surely get benefit with homeopathy.
have a better healthy future
Answered: Tue, 3 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Nikul Patel's  Response
As per ayurveda way of medicines.
Surely you can get more and more improvement in memory, concentration and pshchological problem.
You can start these medicines to him without any hesitation or fear about the side effects. All medicines are safe and start it as soon a s possible.
1. Saraswatarista : 5 ml thrice a day mixing in warm water
2. Suvarna Brahmi vati 1 tab at morning with honey
3. Smrti sagar ras 1 tab at night with milk

also Head massage with brahmi tail useful to him
One best thing in ayruveda for memory increasing and making powerful concentration is "Suvarnaprashan" you can make search it on net.

Dr. Nikul Patel
Ayurveda Consultant
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor